[Ibogaine] hello, star here (again)

star ray earthshealing at hotmail.com
Fri Sep 27 19:26:20 CDT 2013


Hey Jim,  It took about a week for the withdrawal to begin with the benzo's.  I think if you were to stay off longer you would definitely have withdrawal....but if the restoril is not affecting you adversely then I guess it won't hurt you to take it??? But maybe it has affected your personality, (I know it was affecting mine??) and maybe not??  We are all so different...... I know my brother in law was on it, he got off, and it took him about 7-10 days to start feeling withdrawal. He said he felt like crud for about a month which was not too bad.  OK, now maybe i will get you going and you will try to stay off 3 weeks and see what happens, it would be a fun test, right???
Yes, I have spent alot of time at that UK benzo site, it is the best!!  Thank you for your input my friend....
Have you noticed your belly is enlarged at all??  that was happening to me and i was tired alot.  Now I just feel like a little "crack head" sometimes ........... anyway, getting better ,  I will be very happy when all this is over for the FINAL time
 
Peace to all,  Star
 
 
 		 	   		  
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20130927/350fc64b/attachment.html>


More information about the Ibogaine mailing list